# SDR CA121130007

- Difficulty date: November 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Nr 3 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE ACFT INSPECTION THE NR 3 CYLINDER HAD A READING OF "0" ON A COMPRESSION LEAK DOWN CHECK.  UPON FURTHER INSPECTION THE EXHAUST VALVE WAS STUCK IN THE OPEN POSITION.  THE CYLINDER HAD APPROXIMATELY 700 HRS ON IT SINCE IT WAS LAST O/H WO 10-1284.  CYLINDER WAS REPLACED WITH NEW CYLINDER ASSY.  THERE WAS NO NOTE OF ANY ABNORMAL ENGINE ROUGHNESS REPORTED IN THE JOURNEY LOG.
